Title data
Busse, Friedrich H. ; Schnaubelt, Michael:
On the stability of two-dimensional conection rolls in an infinite Prandtl number fluid with stress-free boundaries.
In: Zeitschrift für angewandte Mathematik und Physik.
Vol. 40
(1989)
Issue 2
.
- pp. 153-162.
ISSN 0044-2275
DOI: https://doi.org/10.1007/BF00944995
Further data
Item Type: | Article in a journal |
---|---|
Refereed: | Yes |
Keywords: | Convection; Boundary layer; Mathematical method; Prandtl Number; Rayleigh Number |
Institutions of the University: | Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors Faculties Faculties > Faculty of Mathematics, Physics und Computer Science Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse |
Result of work at the UBT: | Yes |
DDC Subjects: | 500 Science > 530 Physics |
Date Deposited: | 20 Jan 2021 11:07 |
Last Modified: | 17 May 2021 07:01 |
URI: | https://eref.uni-bayreuth.de/id/eprint/62182 |